# SDR SWAA990350

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 344 FLOORBEAM HAS SURFACE CORROSION ON TOP        SIDE AND BOTTOM SIDE OF UPPER CHORD BL 0, RBL 1.5, LBL 7, WL 208.  BLENDED CORROSION REMOVED SECTION THAT WAS OUT OF LIMITS, FABRICATED REPAIR PARTS, ALODINED AND PRIMED AND INSTALLED.  ALL WORK DONE PER SRM.
